# SDR SWAA2022021159615

- Difficulty date: January 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT ; 2022-11282 / [01] FABRICATED FLOOR PANEL 140CF IAW B737-700 AMM 25-52-01-201-801 AND DRAWING 453A2610 REV E. AND MATERIAL USED ALLUMINIUM SHEET 0.080 INCH 2024-T3 PO: 2021-160846. SEE INDIVIDUAL SING OFFS BELOW.; [02] FABRICATED FLOOR PANEL 140CF IAW B737-700 AMM 25-52-01-201-801 AND DRAWING 453A2610 REV E. AND MATERIAL USED ALLUMINIUM SHEET 0.080 INCH 2024-T3 PO: 2021-160846. SEE INDIVIDUAL SING OFFS BELOW.
